Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Proof of Blaschke's sphere conjecture


Author: Leon W. Green
Journal: Bull. Amer. Math. Soc. 67 (1961), 156-158
DOI: https://doi.org/10.1090/S0002-9904-1961-10549-1
MathSciNet review: 0124019
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Blaschke, Vorlesungen über Differentialgeometrie, I, 3te Auflage, Berlin, Springer, 1930.
  • 2. L. W. Green, A sphere characterization related to Blaschke's conjecture, Pacific J. Math. vol. 10 (1960) pp. 837-841. MR 116288
  • 3. E. Hopf, Closed surfaces without conjugate points, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 47-51. MR 23591
  • 4. C. M. Petty, A geometrical approach to the second-order linear differential equation, Lockheed Technical Report LMSD-288250, June, 1960. Amer. J. Math., to appear.
  • 5. L. A. Santaló, Introduction to integral geometry, Paris, Hermann, 1953. MR 60840
  • 6. L. A. Santaló, Un invariante afin para los cuerpos convexos del espacio de n dimensiones, Portugaliae Math. vol. 8 (1949) pp. 155-161. MR 39293


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10549-1

American Mathematical Society